I have taken 5 mg of Accutane once daily for 2 1/2 weeks for mild adult acne, rosacea, which cleared residual papules, and I'm going to have laser therapy to clear underlying facial redness. However, the doctors said I have to wait a year before they will do treatment because of 2 weeks of Accutane, which I have stopped. I am a little desperate as to know what to do as acne is returning. Please advise what period of time is reasonable to get the Accutane out of my system and pursue laser treatment (I am thinking of Lumenis One laser)
When to Have Laser Treatment for Redness After Accutane?
Doctor Answers (1)
The doctor is right!!! The minimume in some cases is 6 months but to be on the safe side a whole year is the recomended time after the use of Accutane. It also depends on which laser is going to be used. Your healing time and rate is altered after the use of accutane and may increase chance of infection or scaring.
Be patient and good luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.